NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Random matrix theory and the derivative of the Riemann zeta function

Research group:
TitleRandom matrix theory and the derivative of the Riemann zeta function
Publication TypeJournal Article
Year of Publication2000
AuthorsHughes C, Keating JP, O'Connell N
JournalProc. R. Soc. Lond. Proc. A
Volume456
Pagination2611--2627
AbstractRandom matrix theory is used to model the asymptotics of the discrete moments of the derivative of the Riemann zeta function, $\zeta(s)$, evaluated at the complex zeros $1/2 + i\gamma_n$. We also discuss the probability distribution of $\ln|\zeta'(1/2+i\gamma_n)|$, proving the central limit theorem for the corresponding random matrix distribution and analysing its large deviations.
DOI10.1098/rspa.2000.0628
MathRevMR1799857

Edited 7 Oct 2009 - 14:37 by ch540

Back to the Top